Black Holes with Scalar Hair and Asymptotics in N=8 Supergravity

Kengo Maeda, Thomas Hertog

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)051-1-051-24
JournalJournals of High Energy Physics
Volume07
Publication statusPublished - 2004 Jul 22

Cite this

Black Holes with Scalar Hair and Asymptotics in N=8 Supergravity. / Maeda, Kengo; Hertog, Thomas.

In: Journals of High Energy Physics, Vol. 07, 22.07.2004, p. 051-1-051-24.

Research output: Contribution to journalArticle

@article{1e36f2c2e06541e2a95d21f30a02c721,
title = "Black Holes with Scalar Hair and Asymptotics in N=8 Supergravity",
author = "Kengo Maeda and Thomas Hertog",
year = "2004",
month = "7",
day = "22",
language = "English",
volume = "07",
pages = "051--1--051--24",
journal = "Journals of High Energy Physics",

}

TY - JOUR

T1 - Black Holes with Scalar Hair and Asymptotics in N=8 Supergravity

AU - Maeda, Kengo

AU - Hertog, Thomas

PY - 2004/7/22

Y1 - 2004/7/22

M3 - Article

VL - 07

SP - 051-1-051-24

JO - Journals of High Energy Physics

JF - Journals of High Energy Physics

ER -